IJPAM: Volume 55, No. 1 (2009)

A COEFFICIENT INEQUALITY FOR CERTAIN
SUBCLASSES OF MEROMORPHIC FUNCTIONS

K. Suchithra$^1$, B. Adolf Stephen$^2$, A. Gangadharan$^3$
$^1$Department of Applied Mathematics
Sri Venkateswara College of Engineering
Sriperumbudur, Chennai, 602105, INDIA
e-mail: [email protected]
$^2$School of Mathematical Sciences
University Sains Malaysia
Penang, 11800, MALAYSIA
e-mail: [email protected]
$^3$Department of Mathematics
Easwari Engineering College
Ramapuram, Chennai, 600089, INDIA
e-mail: [email protected]


Abstract.Sharp bound for $\vert a_1 - \mu a_0^2\vert$ is derived for a certain class of meromorphic functions. Also, an application of the main result for a class of functions defined through Ruscheweyh derivatives is obtained.

Received: June 21, 2009

AMS Subject Classification: 30C45, 30C55

Key Words and Phrases: meromorphic functions, starlike functions, subordination, coefficient problem, Fekete-Szegö inequality

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 55
Issue: 1